# SDR DALA1225843746

- Difficulty date: April 17, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 36,539 hours, 13,854 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO A/C SKIN.  REQUIRES SRM REPAIR IAW 737 SRM 53-00-01 REPAIR 21 WIP 813196.  CUT OUT DAMAGE PER 737 SRM 53-00-01 FIG 202 SH2 WIP 471255.  ACCOMPLISHED HFEC FOR DAMAGE CONTAINMENT PER NDTU PT 6 51-06-00 NO CRACKS NOTED FAB DOUBLES AND TRIPLERS TRIM ALODINE AND PRIMED INSTALL FILLER DOUBLER AND TRIPLER QC 2013.  EXTENDED SCUFF PLATE FOR LOWER AFT CORNER PER SRM 53-00-01 AND WELDED PER ERA 465291-14 RII COMPLETE FOR DOUBLER TRIPLER INSTALLATION QC2031.  OK TO PAINT PERFORMED FPI OF SCUFF PLATE PER PS 900-6-3 NO2 NO DEFECTS NOTED.
